| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
| Date of Event |
07/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An analysis of the retain sample lot 120716 showed that the product was pfp and met all release criteria.Nothing was found that would account for the reported event.
Event or Problem Description
Compliant id: (b)(6).A clinical study reported that after a surgery a patient experience elevated intraocular pressure (42mmhg in the right eye).Surgical date: (b)(6) 2022.Event start: (b)(6) 2022.Event end: (b)(6) 2022.Measures taken: drug therapy and non-drug therapy.Ae outcome: recovery.Surgical procedures: vitrectomy + vitreous puncture injection + retinal laser photocoagulation + complex.Retinal detachment repair with anterior membrane peeling + complex retinal detachment repair + internal pressure repair for retinal detachment (right eye).